RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1347–1350 (Mi zvmmf5165)  

Scientific communications

Models of sets of sequences and program verification

S. A. Abramov

Moscow

Full text: PDF file (575 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 258–262

Bibliographic databases:

UDC: 519.681
MSC: 68Q60
Received: 07.02.1980

Citation: S. A. Abramov, “Models of sets of sequences and program verification”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1347–1350; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 258–262

Citation in format AMSBIB
\Bibitem{Abr80}
\by S.~A.~Abramov
\paper Models of sets of sequences and program verification
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1347--1350
\mathnet{http://mi.mathnet.ru/zvmmf5165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593513}
\zmath{https://zbmath.org/?q=an:0437.68004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 258--262
\crossref{https://doi.org/10.1016/0041-5553(80)90103-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5165
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020